DBLP BibTeX Record 'journals/jal/KenyonRS98'

@article{DBLP:journals/jal/KenyonRS98,
  author    = {Claire Kenyon and
               Yuval Rabani and
               Alistair Sinclair},
  title     = {Biased Random Walks, Lyapunov Functions, and Stochastic
               Analysis of Best Fit Bin Packing},
  journal   = {J. Algorithms},
  volume    = {27},
  number    = {2},
  year      = {1998},
  pages     = {218-235},
  ee        = {http://dx.doi.org/10.1006/jagm.1997.0919},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}